# SDR UIEA2020061531282

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,494 hours, 11,263 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR R FUEL PUMP EICAS PRESSURE LGT WITH 8.6 FUEL IN CTR TANK INTERMITTENT.  PERFORMED AN OPS CHECK PER AMM 28-22-05. OPS TESTED GOOD.
